# SDR IPXA2022052082281

- Difficulty date: April 25, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300*
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: B5327078800200
- Part serial: NA
- Condition: None
- Location: Zone 240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300MDC FLOOR PANEL 241TK HAS HOLEREPAIRED MDC FLOOR PANEL 241TK AS NEEDED IAW E.O NO:A300-5320-42722-F
